# SDR CALA9901403

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Select Vlv
- Part number: 3910027103
- Condition: Inop
- Location: Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A POP WAS HEARD WHILE ON APPROACH TO EWR AT 4,000 FEET.  THE GEAR WAS LOWERED, BUT THE GEAR DOOR REMAINED OPEN.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MLG SELECTOR /BYPASS VALVE IAW MM 32-31-03, PAGE 401.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
